# SDR UIEA2021080621678

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,515 hours, 20,158 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE #2 EDP  SUPPLY  HOSE  HAS NO TORQUE STRIP  AND SHOWING SIGNS  OF  HYD. LEAK( RETORQUED HOSE PER M/M  20-11-00-910-802-  LEAK  CHECKED & FOUND OK PER M/M 29-11-05 AND M/M  /  29-11-05 AND M/M 71-00-00-862-013-00 )
